# SDR VNAA20251216012

- Difficulty date: December 16, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N634NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15378
- Aircraft time: 20,735 hours, 15,998 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR AND CORROSION ON SIDE SEAT RAIL LH (9EAS) FROM FS379.00 TO FS977.00AT LH SIDE.   WEAR AND CORROSION ON SIDE SEAT RAIL LT (9EAS) FROM BS 379 TO 977  AT LH SIDE.WAS EVALUATED WITH EXCESSIVE DAMAGE PER CRJ-900 SRM 53-21-49-101-001-A01, SRM 53-31-49-101-001-A02, SRM 53-41-49-101-001-A02, AND SRM 53-51-49-101-001-A02 AND REPLACED PER CRJ/900 AMM 53-00-49-400-801.
